Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounds for the Betti numbers of generalized Cohen-Macaulay ideals


Authors: Lê Tuan Hoa and Rosa M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 123 (1995), 2397-2405
MSC: Primary 13H10; Secondary 13D02, 13D40
DOI: https://doi.org/10.1090/S0002-9939-1995-1254842-1
MathSciNet review: 1254842
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Upper bounds for the Betti numbers of generalized Cohen-Macaulay ideals are given. In particular, for the case of non-degenerate, reduced and irreducible projective curves we get an upper bound which only depends on their degree.


References [Enhancements On Off] (What's this?)

  • [EH] S. Eliahou and M. Kervaire, Minimal resolution of some monomial ideals, J. Algebra 129 (1990), 1-25. MR 1037391 (91b:13019)
  • [ERV] J. Elias, L. Robbiano, and G. Valla, Number of generators of ideals, Nagoya Math. J. 123 (1991), 39-76. MR 1126182 (92h:13023)
  • [GLP] L. Gruson, C. Peskine, and R. Lazarsfeld, On a theorem of Castelnuovo and the equations defining space curves, Invent. Math. 72 (1983), 491-506. MR 704401 (85g:14033)
  • [H] L. T. Hoa, Bounds for the number of generators of generalized Cohen-Macaulay ideals, preprint, 1993. MR 1358268 (96k:13033)
  • [HSV] L. T. Hoa, J. Stückrad, and W. Vogel, Towards a structure theory for projective varieties of degree=codimension $ +2$, J. Pure Appl. Algebra 71 (1991), 203-231. MR 1117635 (92f:14002)
  • [S] J. Sally, Number of generators in ideals in local rings, Lecture Notes in Pure and Appl. Math., vol. 35, Dekker, New York, 1978. MR 0485852 (58:5654)
  • [SV] J. Stückrad and W. Vogel, Buchsbaum rings and applications, Springer, Berlin and Heidelberg, 1986. MR 881220 (88h:13011a)
  • [V] G. Valla, On the Betti numbers of perfect ideals, Compositio Math. 91 (1994), 305-320. MR 1273653 (95d:13012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13D02, 13D40

Retrieve articles in all journals with MSC: 13H10, 13D02, 13D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1254842-1
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society